# SDR DLM88050033

- Difficulty date: January 15, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 44,263 hours, 35,382 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 8921460G5
- Condition: Shorted
- Location: Fwd Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING DESCENT FWD LAV SMOKE DETECTOR WENT OFF.  F/A NOTED A CHEMICAL SMELL WHEN THE DOOR WAS OPENED.  REPLACED OVERHEATED WATER HEATER.
